# SDR SWAA2022031649751

- Difficulty date: September 7, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO COMPARTMENT THE FLOOR PANEL TRANSITION STRIP IS CORRODED AT STA 887; RBL 9 TO LBL 22. / REMOVED AND REPLACED FLOOR PNL STRAP PER SRM 51-40-02 PN# ON 146A9401U39.LOCATED AND DRILLED ADDITIONAL HOLES PER SRM 51-40-05.INSTALLED NUTPLATES PER SRM 51-40-02 TO STRAP
